# SDR UIEA2020102302289

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,911 hours, 16,812 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT, 3 ATTEMPTS EGT 777 RPM 20 THEN SPOOLED DOWN.  PERFORMED APU OPERATIONAL TEST, REF AMM 49-11-00.  DID 4 START ATTEMPTS, ALL WERE SUCCESSFUL.
